MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  AML LG STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  AML LG STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402150
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Not Applicable (3189); No Code Available (3191)
Date of Event 11/01/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint.Patient was revised to address elevated ion levels.Doi 2009 - dor (b)(6) 2012; (left hip).Update: 6/5/13 - litigation papers received.Litigation alleges pain and hearing loss.Date of implant has also been provided.There is no additional information that would affect the outcome of this investigation.Update: 12/3/2013 - pfs was received from legal, medical records were received from legal, and part/lot information was identified.Records are available for further review.Complaint was updated on (b)(6) 2013.The (b)(4) is a reopen of (b)(4) due to receipt of the following information: update apr 18, 2018: ppf and sticker sheets received.Ppf alleges metal wear/metallosis and elevated metal ions confirmed in medical records.There were no medical records provided.Updated the revision hospital and added firm to the complaint.Updated the manufacture dates and added expiry dates for the head and liner products.Added new associated contact added new associated contact and stem product due to the alleged metal poisoning.Doi: (b)(6) 2009 : dor: (b)(6) 2012; (left hip).Patient is bilateral, please see (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML LG STATURE 15.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7525285
Report Number1818910-2018-59952
Device Sequence Number13766641
Product Code JDI
UDI-Device Identifier10603295058373
UDI-Public10603295058373
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2019
Device Catalogue Number155402150
Device Lot NumberDH9C1A000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight91